A member asked:

What is the definition or description of: cafergot (ergotamine and caffeine) overdose?

A doctor has provided 1 answer
Dr. Jennifer Letourneau answered

Specializes in Critical Care

Cafergot is a medication that is a combination of ergotamine and caffeine. It is commonly used for the treatment of migraine headaches. An overdose is the ingestion of greater than the suggested amount of a substance. Symptoms of Cafergot overdose may include nausea, vomiting, numbness in fingers or toes, confusion, and in rare cases death. Prompt medical care is essential if overdose occurs.

Answered Jun 24, 2014

5.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

What will be the effect of overdose on Excedrin (apap/asa/caffeine)?

9 doctors weighed in across 3 answers

A member asked:

What are the effects of a Floricet (apap/butalbital/caffeine) overdose?

6 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...